# SDR SWAA2021100817770

- Difficulty date: September 13, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 45,396 hours, 26,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO DOOR CUTOUT AFT CORNER CAP STRIP STA 847 ; / [01] RECEIVED SERVICEABLE AFT CARGO DOOR CUTOUT AFT CORNER CAP STRIP. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00483GU; [02] PART VERIFICATION ONLY; [03] VERIFIED STEPS 1 AND 2
